MAUDE Adverse Event Report: ICECURE MEDICAL LTD. PROSESNE CRYOPROBE; UNIT, CRYOSURGICAL, ACCESSORIES

ICECURE MEDICAL LTD. PROSESNE CRYOPROBE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FAP7200000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date received by manufacturer: 25-dec-2024.Device manufacture date: 17-aug-2023.
 
Event or Problem Description
Cryoprobe disconnected by the user.

Brand Name
PROSESNE CRYOPROBE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
ICECURE MEDICAL LTD.
7 haeshel st.
pob3163
caesarea,, 30795 04
IS  3079504
Manufacturer (Section G)
ICECURE MEDICAL LTD.
7 haeshel st.
pob3163
caesarea, 30795 04
IS   3079504
Manufacturer Contact
maayan levi
7 haeshel st.
pob3163
caesarea, 30795-04
IS   3079504
MDR Report Key21187706
Report Number3008797959-2025-00001
Device Sequence Number12912252
Product Code GEH
UDI-Device Identifier07290015487030
UDI-Public07290015487030
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K183213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFAP7200000
Device Lot Number20230817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date01/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown